# SDR GLBA2002122

- Difficulty date: August 14, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 13,342 hours, 16,656 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUS LIGHT CAME ON.  REMOVED AND REPLACED NR 2 INVERTER.
